# SDR SCNA96136

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152029222
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A SEAT TRACK AT BS 400, RBL 24.5.  REMOVED SEAT TRACK, FABRICATED AND INSTALLED A NEW SEAT TRACK IN ACCORDANCE WITH B727 SRM 53-10-2, 51-30-2 AND MM 51-20-11.
